# SDR MASA2011012201770

- Difficulty date: January 20, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N930FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 15,313 hours, 12,313 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG N1 VIBE 1.8.  MX PERFORMED FAN BLADE LUBE, POWER RUNS OPS GOOD.
